# SDR 2022F00317

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: General aviation
- Aircraft: N225AX
- Make and model: Boeing 767
- Aircraft serial: 30434
- Aircraft time: 70,008 hours, 11,393 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

RIGHT BUS ISOLATED , RIGHT BUS TIE ILLUMINATED. RIGHT GEN OFF LINE. CORRECTIVE ACTION: INSPECTED AND TROUBLESHOOT RIGHT ISOLATION BUS REF FIM 24-20 TASK 802. MAIN BUS / OVERLAP ZONE. ALL CHECKS GOOD AT THIS TIME. RAN BOTH ENGINES AND DISCONNECTED BOTH L & R BUS TIES TO SIMULATE A DISCONNECT. NO ISSUES FOUND AT THIS TIME. AIRCRAFT IS GOOD FOR RETURN TO SERVICE AT THIS TIME. NO DEFECTS NOTED.
